# SDR SWAA2012091807708

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 23,777 hours, 10,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT CHARGE INDICATOR LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER AMM.
